On Modal mu-Calculus and Gödel-Löb Logic

Alberucci, Luca; Facchini, Alessandro (2009). On Modal mu-Calculus and Gödel-Löb Logic. Studia logica, 91(2), pp. 145-169. Dordrecht: Springer Netherlands 10.1007/s11225-009-9170-9

[img]
Preview
Text
11225_2009_Article_9170.pdf - Published Version
Available under License Publisher holds Copyright.

Download (328kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Alberucci, Luca

ISSN:

0039-3215

Publisher:

Springer Netherlands

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

26 Jun 2018 13:10

Publisher DOI:

10.1007/s11225-009-9170-9

BORIS DOI:

10.7892/boris.36790

URI:

https://boris.unibe.ch/id/eprint/36790 (FactScience: 206190)

Actions (login required)

Edit item Edit item
Provide Feedback